# SDR AALA202104219018

- Difficulty date: April 14, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 57,980 hours, 23,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A53606
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN FLOOR STA 887 AND RBL 45.5 SEAT TRACK CARRY THRU ANGLE HAS OVERSIZED/ELONGATED HOLES. REMOVED AND REPLACED SEAT TRACK CARRY THRU ANGLE IAW BAC DWG 147A5300 REV A AND B737NG SRM 51-40-02.
